# SDR A6WA201240248

- Difficulty date: January 29, 2012
- Submitted: April 12, 2012
- Operation: Air carrier
- Aircraft: N439AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7763
- Aircraft time: 22,001 hours, 21,952 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Cracked
- Location: Bs 489
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLIPS AT FS 484 ARE CRACKED LBL 27 AND LBL 37.  R & R CLIP IAW REO 601R-53-41-059, REV.
